# SDR GTIA2020090735348

- Difficulty date: September 5, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N919NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9272
- Aircraft time: 2,073 hours, 864 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR BOTTLE ASSISTANCE REQUIRE SERVICE.  SERVICE R1 DOOR BOTTLE ASSISTANCE TO PROPEL LEVEL IAW AMM 52-10-00.
